# SDR V0XD20210504005

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333 S25-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CORRODED BEYOND LIMITS FROM STGR 27 TO 25R. CORRECTIVE ACTION: PERFORMED A REOAIR TO FR 333 IAW BOMBARDIER REO 670-53-21-709 REV. A DATED 2016-11-27.
